MAUDE Adverse Event Report: JUSTRIGHT SURGICAL, LLC JUSTRIGHT SEALER; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

JUSTRIGHT SURGICAL, LLC JUSTRIGHT SEALER; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number JR-SE20
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device stopped working, stopped sealing tissue.Manufacturer response for electrosurgical, cutting coagulation accessories, just right sealer (per site reporter).

Brand Name
JUSTRIGHT SEALER
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
JUSTRIGHT SURGICAL, LLC
331 s. 104th street, suite 200
louisville CO 80027
MDR Report Key11640694
Report Number11640694
Device Sequence Number3100065
Product Code GEI
UDI-Device Identifier00865163000126
UDI-Public(01)00865163000126
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2021
Report Date (Section F) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberJR-SE20
Device Catalogue NumberJR-SE20
Device Lot Number75K12106
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Date Report Sent to FDA03/22/2021